# SDR SWAA060100

- Difficulty date: January 9, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 33,303 hours, 28,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FLOORBEAM CORRODED AT BS 986.5, BETWEEN LBL 35 TO RBL 43.  REPAIRED FLOOR BEAM PER BFG ER.
